# SDR DALA2025042303183

- Difficulty date: April 21, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 A.A.//A.D. DISCREPANCIES ON OPEN HOLES FROM LH ENG DRAG FTG CLAMP-UP AS FOLLOW: HOLE # 13 CORROSION ON FITTING 9 O CLOCK POSITION, HOLE # 17 SCRATCHES ON FITTING BTW 8-9 O CLOCK POSITION (IN REF: CARD 5720-01100-05A JOB # 153-0001 STEP 14.C.). CORRECTIVE ACTION: SUMMARY OF NRC 00347: HOLE #13 WAS REPAIRED PER PRI 625376-14 REV 1 AND ER/A 625376-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR UNDER LOG 0923676 AND HOLE #17 OF LH ENG DRAG FTG CLAMP-UP WAS REPAIRED PER CARD 5720-01100-05A JOB # 153-0001. (0925792)
